# SDR 9708899919

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941N
- Make and model: Doug DC-9-32
- Aircraft serial: 47450
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, UNABLE TO RAISE LANDING GEAR, NOSE WHEEL WAS STEERABLE.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND RETURNED TO YHZ.  FLIGHT LANDED WITHOUT INCIDENT.  SERVICED NOSE STRUT AND RETURNED AIRCRAFT TO SERVICE.
